MAUDE Adverse Event Report: CAREFUSION MINIBORE/SMALLBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MINIBORE/SMALLBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11088483
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 10ml syringe, ref (b)(4), lot 8060885, exp (b)(6) 2021, 0.9% sodium chloride injection.The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
The customer reported that the filter cracked and leaked during patient use in nicu room 2.There was no report of patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of a filter crack was not confirmed as the received set did not have a filter and this model is not manufactured with a filter.The customer¿s report of a leak was confirmed.Visual inspection showed that the female luer had a lateral crack.Closer inspection under magnification showed no tool marks or signs of over torque.The cause of the leak is a crack in the female luer component.The root cause of the crack could not be identified.

Brand Name
MINIBORE/SMALLBORE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8079516
Report Number9616066-2018-02278
Device Sequence Number1527436
Product Code FPA
UDI-Device Identifier10885403234668
UDI-Public10885403234668
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11088483
Device Catalogue Number11088483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8110,8015, THERAPY DATE (B)(6) 2018; 8110,8015, THERAPY DATE (B)(6) 2018
Patient Age7 DA